# SDR R61A201703090207

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 34,464 hours, 21,526 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN MESSAGE IN FLIGHT. RAN QRH, PRESSURE NORMAL, LOCKED INDICATORS BOTH GREEN. BUT LATCH INDICATOR NOT FULLY GREEN. PERFORMED AFT PAX DOOR WARNING SENSOR FWD INDICATOR ADJUSTMENT AND TEST, SENSOR WITHIN LIMITS IAW AMM 52-72-21.
